# SDR IPXA13M76847

- Difficulty date: January 5, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E SKIN SPLICE ANGLE IS CRACKED AT XFS 587.     REMOVED, FABRICATED AND INSTALLED RT WING L/E SKIN SPLICE ANGLE AT XFS 587 REF 51-33-01 PG 4, 5, 30 AND 31, SRM 51-21-01, PG 41.
